# SDR R61A2019120541351

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 33,019 hours, 25,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 8-9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION 2 DENTS WERE DISCOVERED ON RH FORWARD FUSLAGE BETWEEN FRAMES 8 & 9 AND BETWEEN STR 17R & 18R. DAMAGE WAS REPAIRED IAW EMBRAER ETD 2019-170-159946 B. AC RETURNED TO SERVICE.
